# SDR WX0A2015052772607

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE INCH & A HALF CRACK ON RT WING LOWER LE SKIN AFT OF NR 0 SLAT.  PERFORMED WING LE CRACK REPAIR IAW SRM 57-06B PAR 25.  DEFERRED INSPECTION OF CRACK REPAIR IAW MEL 05-05-10 DMI 16475 CAT A EXP 5 27.  ONCE ENTERED IN AIS THIS DMI CAN BE CLEARED.
